# SDR SWAA2016072754259

- Difficulty date: July 24, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 40,682 hours, 23,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIDE WALL PANEL LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM.
